# SDR REXA2013071201297

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 12,201 hours, 7,551 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK PBE HAS LOST ITS VACUUM SEAL.  R & R PBE SMOKE HOOD IAW JC 900-25-900-902.  ACFT OK FOR SERVICE.
